# SDR 2007UALA03728

- Difficulty date: September 14, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 50,365 hours, 18,516 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT MED SLIDE GIRT BAR STRAP BROKEN RIVETS.   10-9-07   REPLACED LT MAIN ENTRY DOOR SLIDE.
